Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bounded regular sets


Authors: Seymour Ginsburg and Edwin H. Spanier
Journal: Proc. Amer. Math. Soc. 17 (1966), 1043-1049
MSC: Primary 02.54
DOI: https://doi.org/10.1090/S0002-9939-1966-0201310-3
MathSciNet review: 0201310
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Ginsburg and G. F. Rose, Operations which preserve definability in languages, J. Assoc. Comput. Mach. 10 (1963), 175-195. MR 0157515 (28:747)
  • [2] S. Ginsburg and E. H. Spanier, Bounded ALGOL-like languages, Trans. Amer. Math. Soc. 113 (1964), 333-368. MR 0181500 (31:5729)
  • [3] -, Semigroups, Presburger formulas, and languages, Pacific J. Math. 16 (1966), 285-296. MR 0191770 (32:9172)
  • [4] D. Hilbert and P. Bernays, Grundlagen der Mathematik, Edward Brothers Inc., Ann Arbor, Mich., 1944.
  • [5] R. Laing and J. B. Wright, Commutative machines, Tech. Rep., Univ. of Michigan, Ann Arbor, Mich., December 1962.
  • [6] J. Myhill, Finite automata and the representation of events, WADC Tech. Rep. 57-624, 1957, pp. 112-137.
  • [7] R. J. Parikh, Language-generating devices, Quarterly Progress Rep. No. 60, Research Laboratory of Electronics, January 1961, pp. 199-212, Massachusetts Institute of Technology, Cambridge, Mass.
  • [8] V. N. Redko, On the commutative closure of events, Dopovidi Akad. Nauk Ukrain. RSR (1963), 1156-1159. MR 0167419 (29:4692)
  • [9] M. O. Rabin and D. Scott, Finite automata and their decision problems, IBM J. Res. Develop. 3 (1959), 114-125. MR 0103795 (21:2559)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.54

Retrieve articles in all journals with MSC: 02.54


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0201310-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society